PDA

View Full Version : Crash to desktop...*gggrrrrrrrrrrrrrrrrrrrrr*


Ba'rad
07-01-2001, 11:57 PM
I might be the only one who experiences this problem AFTER installing the 2.02 update patch, but here it is: Alliance crashes EVERY SINGLE TIME to the desktop very shortly after the mission loads. I got the latest DirectX, the latest video drivers...what gives?!? I really would like for the patch to work, I'm getting tired of playing the original 1.0 version (which I was forced to beat the game on since the patch kept pissing me off). The main reason I want this to work: So I can play multiplayer online. I thought it had something to do with my firewall or latency, but the game crashes just the same in regular single-player mode. HELP!

GhentStorm
07-02-2001, 03:48 AM
I have a similar problem with my XWA. But for me it doesn't matter if I use the patch or not. I CAN NOT play any of the missions. I can do multiplayer and even get into the skirmish mode, but every time I try to get into a mission XWA crashes back to the desktop.

Redwing
07-04-2001, 06:50 AM
Use SysCheck.exe. XWA is murder on computers that fail any of the requirements.

------------------
At last we will reveal ourselves to the Jedi.
At last we will have revenge.

cahyos
07-06-2001, 12:07 PM
I got similiar problem too. I can play the game, but sometimes it kick me out to desktop without any error message!
You know what, it's very annoying, if I just finished a tough mission, where you only hope that the AI worked out together with you, which most times is not the case, and I already happily jumped out to the base, and I'm being kicked out to desktop with no mercy. Then I have to replay the whole mission again. Grrrrrrr.

Francisco Jiménez
08-24-2001, 05:33 PM
Is there a solution to that problem?

Darth Massacator
08-28-2001, 02:59 PM
On my older system that had a Voodoo 2 card, it used to occasionally crash to my desktop. But I think with the rising trend in game crashes, I'd head over to Totally Games and ask them in their forums. They might be able to help you.